# SDR ASOA20160427013

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 239
- Aircraft time: 39,026 hours, 29,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED BETWEEN FRAME 19 AND FRAME 20 AT STR 15L AND 16L.  CUTOUT DAMAGED SECTION FABRICATED FILLER AND DOUBLER, INSTALLED AND REFINISHED.  ACFT RELEASED AND RETURNED TO SERVICE.
